# SDR HEEA0014027

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 6153A
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM UNIT AND CAUSES TONE IN HEADSET.
